Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Left arm pain, taking analgesic and anti-inflammatory medicines, no relief

I have severe upper left arm (midway between elbow to shoulder ) pain which is totally disableing at it worse. (left thumb is numb and arm from wrist to elbow is cold and grip is weak) My Doc gave rx for anelgesic and antiinflamitory meds. Been taking for 2 weeks now, pain still wakes me at night brings me to tears. Will this improve on its own in time as my GP advises?
Asked On : Tue, 27 Mar 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello Suzanne. If pain is a 8, 9, or 10, on a scale of 1 through 10, with 10 being the worst imaginable pain ever, seek relief from the local emergency department. In all likelihood, your physician has worked you up and in all likelihood you will get better in time. However, if the pain is severe enough to bring tears, visit your local emergency department. It is possible that this is a vascular issue and may need direct attention.

Be well, Dr, Kimberly
Answered: Tue, 27 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor